Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Multiply schemes and shuffling

Author: M. Rosenblatt
Journal: Math. Comp. 29 (1975), 929-934
MSC: Primary 65C10
MathSciNet review: 0381231
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Multiply schemes are used as a model of a linear congruential scheme. It is suggested how the properties of linear congruential schemes as pseudo-random number generators might be improved by shuffling. Asymptotic frequencies of pairs and triples from multiply schemes are obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65C10

Retrieve articles in all journals with MSC: 65C10

Additional Information

Keywords: Multiply scheme, shuffling, linear congruential scheme, pseudo-random number, uniform distribution, asymptotic frequency
Article copyright: © Copyright 1975 American Mathematical Society